# SDR DALA2021121407704

- Difficulty date: December 14, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 102,561 hours, 14,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 MID LAV CAPT SIDE EMERGENCY LIGHT LENS / IS MISSING. CORRECTIVE ACTION: INSTALLED EMERGENCY LIGHT LENS AT MID LAV CAPT SIDE PER B767 AMM 33-51. (8206581)
